|fatigue and L-Carnitive
Jul 9, 2007
I have been hiv + since 2002, and have been on the Sustiva/Combavir cocktail since the start. Over the past year, I have started to feel fatigued, unmotivated, and slightly depressed. On a friend's suggestion and after doing some reading on the subject, I started taking L-Carnitine. I'm feeling better after just a few days. Should I continue?
Response from Dr. Frascino
I never argue with success. L-carnitine won't hurt you, so if you feel it helps, I see no reason not to continue using it. However, there is no scientific evidence that I am aware of that supports the specific use of L-carnitine for HIV-associated fatigue.
Fatigue, Tattoos, and Testosterone
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.